Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleImplementation of the FGLM Algorithm and Finding Roots of Polynomial Involutive Systems
Author(s) Vladimir P. Gerdt, Denis A. Yanovich
TypeArticle in Journal
AbstractIn this paper, an implementation of the FGLM algorithm that transforms Gröbner bases from one ordering to another is presented. Some additional optimizations that considerably expedite computations are considered. It is shown that this algorithm can be used for finding roots of polynomial systems represented in the involutive form.
Length3
ISSN0361-7688
File
URL dx.doi.org/10.1023/A:1022992514981
LanguageEnglish
JournalProgramming and Computer Software
Volume29
Number2
Pages72-74
PublisherSpringer Science Business Media B.V.
AddressNew York, NY, USA
Year2003
MonthMarch
Translation No
Refereed No
Webmaster